Skip to Main content Skip to Navigation
Journal articles

Modelling and mathematical analysis of the glass eel migration in the adour river estuary

Abstract : In this paper we are interested in a mathematical model of migration of grass eels in an estuary. We first revisit a previous model proposed by O. Arino and based on a degenerate convection-diffusion equation of parabolic-hyperbolic type with time-varying subdomains. Then, we propose an adapted mathematical framework for this model, we prove a result of existence of a weak solution and we propose some numerical simulations. © EDP Sciences, 2012.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00865033
Contributor : Responsable Hal Lma-Pau <>
Submitted on : Monday, September 23, 2013 - 4:50:20 PM
Last modification on : Thursday, March 5, 2020 - 7:23:40 PM

Links full text

Identifiers

Collections

Citation

Marc Odunlami, Guy Vallet. Modelling and mathematical analysis of the glass eel migration in the adour river estuary. Mathematical Modelling of Natural Phenomena, EDP Sciences, 2012, 7 (3), pp.168-185. ⟨10.1051/mmnp/20127311⟩. ⟨hal-00865033⟩

Share

Metrics

Record views

112